# SDR SWIA200311733

- Difficulty date: January 18, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 3,978 hours, 3,073 cycles
- System (JASC): 7603 · Power Lever
- Part: Rivet
- Condition: Chafed
- Location: Throttle Rod
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A RIVET ON THE NR 2 ENGINE PUSH-PULL ROD FROM THE THROTTLE GEARBOX TO THE MFC WAS FOUND TO BE RUBBING ON A SCREW ON THE FACE OF THE GEARBOX WHEN THROTTLE MOVED INTO OR OUT OF FUEL SHUTOFF POSITION.  RIVET BUCKED TO PROPER DIMENSIONS AND SCREW TIGHTENED.  GAP FOUND TO BE AT LEAST .125 INCH AND OPS CHECK GOOD.
